| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 7, 2012, no. 9-12


Wei-Qi Deng, Lin Wang, Yi-Juan Chen
      Strong and weak convergence theorems for common fixed points of two nonself asymptotically nonexpansive mappings in Banach spaces
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 407-417.

J. Khumpakdee, T. Poomsa-ard
      Special M-hyperidentities in (X(YZ))Z with reverse arc graph varieties of type (2,0)
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 419-432.

S. K. Q. Al-Omari, J. F. Al-Omari
      Hartley transform for L_p Boehmians and spaces of ultradistributions
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 433-443.

M. Aslam Malik, A. Ali
      Some results on induced subgraphs of Johnson graphs
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 445-454.

N. Kosugi, K. Suyama
      An efficient calculation algorithm in continuous-time Markov analysis using large-scale numerical calculation
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 455-467.

S. Panayappan, D. Senthilkumar, D. Kiruthika
      Weyl's theorem for algebraically class A(k) operators
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 469-476.

G. Iurato
      On the history of differentiable manifolds
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 477-514.

D. Kumar, J. Singh, S. Rathore
      Sumudu decomposition method for nonlinear equations
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 515-521.

P. K. Sharma
      On the direct product of intuitionistic fuzzy subgroups
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 523-530.

M. Asghari-Larimi
      Upper and lower (\alpha,\beta)-intuitionistic fuzzy set
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 531-538.

T. Changphas
      A note on minimal quasi-ideals in ternary semigroups
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 539-544.

Xiaohong Zhong, Jianxun He
      Inverse Radon transforms on the Heisenberg group
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 545-559.

M. Namdari, A. Veisi
      Rings of quotients of the subalgebra of C(X) consisting of functions with countable image
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 561-571.

B. Yousefi, F. Ershad
      On the cyclicity criterions for tuples
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 573-578.

B. Yousefi, F. Ershad
      Hypercyclic tuples and syndetic sequences
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 579-584.

S. Lekkoksung
      On completely semiprime Q-fuzzy ideals in ordered semigroups
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 585-590.

S. Lekkoksung
      3-prime Q-fuzzy ideals of ordered semigroups
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 591-595.

Ma Yumei, Liu Lijun
      The Benz theorem and Aleksandrov problem for preserving distance mapping
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 597-601.

Ma Yumei, Nan Dong, Liu Lijun
      An approximation problems on L_2(R) by wavelet neural network
      Int. Math. Forum, Vol. 7, 2012, no. 9-12, 603-607.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |